# SDR CA040801001

- Difficulty date: July 31, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 38,762 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3411 · Pitot/Static System
- Part: Static Wick
- Condition: Burned Out
- Location: Aileron
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DECENT AND THROUGH APPROX 17000 FEET , THE A/C WAS APPARENTLY HIT BY LIGHTNING.  NR ONE DC GENERATOR WAS KNOCKED OFF-LINE. THE CREW RECYCLED THE SWITCH IAW QRH (QUICK REFERENCE HANDBOOK) AND THE DC GENEARATOR CAME BACK ON LINE.  FURTHER INVESTIGATION BY MAINTENANCE REVEALED LT AILERON OB STATIC WICK WAS BURNED OUT.  ALL STATIC WICKS ON BOTH AILERONS WERE REPLACED. ALSO,  A BURNED RIVET FOUND ON RT IB FLAP AT ABOUT 10 INCHES FWD OF THE TRAILING EDGE WHICH WAS REPLACED.
